# SDR GTIA2019040423261

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 22,375 hours, 10,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF TASK CARD NO. 256551-01-1 AFT MEGAPHONE BATTERY COMPARTMENT SCREW STRIPPED OUT-R+R AFT MEGAPHONE IAW A320-232 EMERGENCY EQUIPMENT LAYOUT DRAWING NUMBER A320- EMER EQUIP
